Hi Faye you asked when you go into a comma what stage is it, its advanced stage sweetie, sorry. Ask your Dr. about
lactulose for the tiredness, memory loss& confusion. Lactulose is a laxative that is also a diuritic & aids in flushing toxins from the liver.It does cause diarreah but it does help the liver & hepatic encephalopathy a great deal. He won't be quite so tired & have as much memory loss. it will cut down on any hallucinations he may be having.The liver is a filter with many tasks & when it is sick can no longer peform its workload without help.Ridding the body of toxins is one way lactulose assists to relieve the symptoms.I am really concerned about
him driving.Yes he will seem ok for a time then go downhill but sometimes we get lucky & stablize for a period. Iknow its a shock to you when these phases & deteriation happen, it's like a rollercoaster ride to him too. Hang in there sweetie. My thoughts & prayers are with you sweetie, I'm glad you came to this site for support so you can gain strength when you know your not alone.My heart & prayers are with you. God Bless.later...